# SDR SWAA2022092051699

- Difficulty date: September 9, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1647
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT CABIN WET AREA EMERGENCY LIGHTS ARE INOP / [01] REMOVED AND REPLACED FWD BATTERY PACK M1647 STA 322 IAW AMM 33-51-06-960-805. OPERATIONAL CHECK GOOD.;[02] VERIFIED STEP 1; CHECK PASSED; JOB COMPLETE; AUDIT C/W
